# SDR C2XA09RI136

- Difficulty date: August 10, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 21,274 hours, 16,155 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fuse
- Part number: 100FU01050
- Condition: Blown
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 2580 - EWR - DURING LANDING, FLIGHT CREW REPORTED FLAP FAIL WARNING ON EICAS AND FLAP STUCK TO 0.  CREW LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED FECU (SDR C2XA09RI134), FDMU (SDR C2XA09RI135) AND FUSE 0098.  MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY. ACFT WAS APPROVED TO RETURN TO SERVICE.
